I'm a recently diagnosed 1.5 and I just started Metformin yesterday and about 4 hours after my morning dose, I'm getting slightly lightheaded. Anyone else have this problem in the beginning? Just wondering if it might be an adverse reaction or a symptom that will clear once my body gets used to it.

Views: 356

Replies to This Discussion

I take teh same drug and based on the dose you take it could be driving the BG down low. Check your BG at before and at 3 hours. Also I believe your should be eating when you take it

Th etest might give you a clue.
When I started taking metformin I felt so so ill. I was told not to worry, it would pass - but it didn't. Headaches, dizziness, nausea ...

In the end I decided I would (literally) rather die that keep taking it.

Then I discovered Glucophage. I couldn't believe the doctor had put me on (cheap) metformin when he could have given me the extended release Glucophage.

Several times (because I travel a lot, live in different countries, have varying degrees of insurance) different doctors have tried to give me regular metformin, tried to tell me it's exactly the same.

But it's not ... :)
Hi Shawnmarie -- I was recently diagnosed with LADA this past summer (prior to that I was diagnosed T2), but when I was taking Metformin, I wasn't having too much side effects, except for the usual. However, I am not longer on Metformin and am too using insulin. How's everything working out for you? I hope all is well!!
It amazes me how I learn something new about Diabetes everyday.
Yes -- everyone here on TuD are very helpful, and you're right, you'll probably learn more on here before you even get back to see your endo or diabetes educator!

RSS

Advertisement



REsources

From the Diabetes Hands Foundation blog...

Meet The 2014 Big Blue Test Grant Recipients

  This year Diabetes Hands Foundation has pledged US$35,000 in Big Blue Test grants, continuing its support for programs aimed at providing lifesaving supplies, medical tests, treatment, and patient education to people living in need who have or at risk Read on! →

Kim Vlasnik: The Patient Voice

  Kim Vlasnik, you NAILED it! In this video, Kim Vlasnik takes our breath away as she describes what its like to be a person with diabetes. Fortunately, Stanford’s Medicine-X Conference gives ePatients, like Kim, a chance to speak since we carry the Read on! →

Diabetes Hands Foundation Team

DHF TEAM

Manny Hernandez
(Co-Founder, Editor, has LADA)

Emily Coles
(Head of Communities, has type 1)

Mila Ferrer
(EsTuDiabetes Community Manager, mother of a child with type 1)

Mike Lawson
(Head of Experience, has type 1)

Corinna Cornejo
(Development Manager, has type 2)

Desiree Johnson  (Administrative and Programs Assistant, has type 1)

DHF VOLUNTEERS


Lead Administrator

Brian (bsc) (has type 1)


Administrators

Lorraine (mother of type 1)
Marie B (has type 1)

DanP (has Type 1)

Gary (has type 2)

David (has type 2)

 

LIKE us on Facebook

Spread the word

Loading…

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information: verify here.

© 2014   A community of people touched by diabetes, run by the Diabetes Hands Foundation.

Badges  |  Contact Us  |  Terms of Service